Matrix Trace Wielandt Inequalities with Statistical Applications

Shuangzhe Liu, Changyu Lu, Simo Puntanen

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)2254-2260
    Number of pages7
    JournalJournal of Statistical Planning and Inference
    Volume139
    Issue number7
    DOIs
    Publication statusPublished - 2009

    Cite this

    @article{9968247b3618404487c2a36122ccc8eb,
    title = "Matrix Trace Wielandt Inequalities with Statistical Applications",
    author = "Shuangzhe Liu and Changyu Lu and Simo Puntanen",
    year = "2009",
    doi = "10.1016/j.jspi.2008.10.026",
    language = "English",
    volume = "139",
    pages = "2254--2260",
    journal = "Journal of Statistical Planning and Inference",
    issn = "0378-3758",
    publisher = "Elsevier",
    number = "7",

    }

    Matrix Trace Wielandt Inequalities with Statistical Applications. / Liu, Shuangzhe; Lu, Changyu; Puntanen, Simo.

    In: Journal of Statistical Planning and Inference, Vol. 139, No. 7, 2009, p. 2254-2260.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Matrix Trace Wielandt Inequalities with Statistical Applications

    AU - Liu, Shuangzhe

    AU - Lu, Changyu

    AU - Puntanen, Simo

    PY - 2009

    Y1 - 2009

    U2 - 10.1016/j.jspi.2008.10.026

    DO - 10.1016/j.jspi.2008.10.026

    M3 - Article

    VL - 139

    SP - 2254

    EP - 2260

    JO - Journal of Statistical Planning and Inference

    JF - Journal of Statistical Planning and Inference

    SN - 0378-3758

    IS - 7

    ER -